Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Drugs n female priapism- dreamer

Posted by jay on November 26, 2001, at 1:37:27

In reply to Re: Drugs n female priapism-, posted by dreamer on November 25, 2001, at 21:29:22

What meds are you on, and may be causing this? I have heard Dexedrine causing a similar problem in women...that is all I know of. Of course, I am a guy..so I drool at the idea...but I don't wanna think about priapism and them having to stick a big needle in the long john! AHHHHH!

Anyways...you shouldn't need medical attention, just maybe a med reduction. (Keeping the sexual innuendo to a minimum..heh.;-)


Jay


> >
> > Okeedowkey,
> >
> > Is there a female name/version of priapism (constant male erection ) cause tis driving me crazy.
> > How to explain to doc..... ?
> > It's TOO much.
> > I can't get no satisfaction is an understatement, I'm going blind.
> > Eventually reach the big O but after a sleep and refreshments ........can't get anything done.
> >
> > dreamer
>
> Priapism of clitoris - priapism -word used also for female problem- web searched
>
> dreamer sitting on ice pack.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jay thread:85106
URL: http://www.dr-bob.org/babble/20011123/msgs/85166.html